# SDR FDEA201204121381

- Difficulty date: April 12, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 88,074 hours, 15,998 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 859803
- Part serial: C266
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, LANDING GEAR DID NOT EXTEND.  HAD 4 RED LIGHTS AND GEAR WARNING HORN.  EXECUTED GO AROUND.  RAN GEAR UNSAFE CHECKLIST.  SELECTED GEAR HANDLE DOWN AND GEAR EXTENDED NORMALLY.  ACCOMPLISHED BITE OF PSEU.  REF FIM 32-30-05-01/31-71 HAD NUMEROUS GEAR SENSOR FAULTS.  R & R PSEU IAW AMM 31-71-01-2.  CHECKED NORMAL.  ACCOMPLISHED MULTIPLE GEAR SWINGS.  ALL CHECKED NORMAL.
